Flood, Le Flore
- When
- November 30, 12:00 AM CST to 11:59 PM CST
- Where
- Le Flore forecast zone
- Reported by
- OFFICIAL NWS OBS.
The Poteau River near Panama rose above its flood stage of 29 feet at 12 am on November 30th. 20 feet.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
The Poteau River near Panama rose above its flood stage of 29 feet at 12 am on November 30th. It crested at 12 am on the 1st of December at 32.20 feet. The flooding lasted into December when the river fell below its flood stage on December 2nd. Minor flooding of agricultural lands began on November 30 and would continue into the first couple of days of December.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 29, 9:23 PM CST, 2 hours 37 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 923 PM CST MON NOV 29 2004 WILL SEND QUICK UPDATE TO INCLUDE WINTER WEATHER ADVISORY FOR OSAGE...PAWNEE AND WASHINGTON COUNTIES. AREAS OF LIGHT SNOW STARTING TO DEVELOP OVER TEXAS PANHANDLE/FAR SOUTHWEST OKLAHOMA. THIS ACTIVITY SHOULD CONTINUE TO DEVELOP...SPREADING INTO PORTIONS OF NORTHEAST OKLAHOMA LATE TONIGHT INTO TUESDAY. SNOW ACCUMULATIONS ARE EXPECTED TO REMAIN FAIRLY LIGHT WITH AROUND AN INCH POSSIBLE IN THE ADVISORY AREA. UPDATE OUT SHORTLY. PRELIM NUMBERS: TUL 32 39 26 52 / 60 50 10 5 FSM 43 43 29 53 / 60 70 10 5 MLC 35 42 27 54 / 60 40 10 5 BVO 31 38 22 51 / 60 50 10 5 FYV 36 37 25 51 / 60 70 10 5 BYV 35 37 25 49 / 60 70 10 5 MKO 35 41 27 52 / 60 50 10 5 MIO 33 37 25 50 / 60 50 10 5 F10 34 41 26 53 / 60 40 10 5 HHW 40 44 28 55 / 60 70 5 5 FORECAST ID= 12 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...WINTER WEATHER ADVISORY FOR THIS EVENING FOR ZONES OKZ054>055... OKZ059.
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CST MON NOV 29 2004
ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 AM CST MON NOV 29 2004
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST/WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
WINTER WEATHER.
RISK...LIMITED.
AREA...NORTHWEST OF A BARTLESVILLE TO PAWNEE LINE.
ONSET...AFTER MIDNIGHT.
DISCUSSION...WIDESPREAD RAIN AND ISOLATED THUNDERSTORMS AHEAD OF AN
APPROACHING STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE
THROUGH THE MORNING HOURS WITH AREAL COVERAGE EXPECTED TO DECREASE
FROM WEST TO EAST THIS AFTERNOON. LACK OF SUFFICIENT INSTABILITY
WILL PRECLUDE A SEVERE WEATHER THREAT TODAY.
WIDESPREAD PRECIPITATION IS EXPECTED TO REDEVELOP ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT AS THE UPPER LEVEL SYSTEM
TRANSLATES CLOSER TO THE REGION. THE RAIN WILL BEGIN TO MIX WITH
SNOW AFTER MIDNIGHT NORTHWEST OF A BARTLESVILLE TO PAWNEE LINE.
LITTLE TO NO ACCUMULATION OF SNOW IS EXPECTED AT THIS TIME.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...PRECIPITATION WILL GRADUALLY END FROM WEST TO
EAST TUESDAY AFTERNOON AS THE UPPER LEVEL SYSTEM TRANSLATES THROUGH
THE SOUTHERN PLAINS. THE MIXTURE OF RAIN AND SNOW WILL CONTINUE OVER
PAWNEE...OSAGE...AND WASHINGTON COUNTIES TUESDAY MORNING AND MAY
CHANGE TO SNOW PRIOR TO ENDING EARLY TUESDAY AFTERNOON. LITTLE TO NO
ACCUMULATION IS EXPECTED.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5429025.